# SDR SWAA2025031704636

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 67,547 hours, 40,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERIOR HANDLE CENTER TRIM PLATE MISSING.<[01] OK TO CONTINUE PER MEL 25-10-01XF. SP1B AUTH # 241971;[02] INSTALLED NEW CENTER TRIM PLATE ON FWD SERVICE DOOR IAW SIP.
